Order Article Reprints
Journal: Symmetry, 2019
Volume: 11
Number: 1473
Article:
Generalized Symmetries and mCK Method Analysis of the (2+1)-Dimensional Coupled Burgers Equations
Authors:
by
Gangwei Wang, Yixing Liu, Shuxin Han, Hua Wang and Xing Su
Link:
https://www.mdpi.com/2073-8994/11/12/1473
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.